Weakly commuting mappings and its variants for generalized ψ-weak contraction

Aarju -, Pawan Kumar, Balbir Singh

Abstract


In this paper,  we  prove common fixed point theorems for weakly commuting and its variants point wise R-weakly commuting and reciprocal continuous mappings, R-weakly commuting mappings of type (P) using generalized ψ-weak contraction condition that involves cubic and quadratic terms of distance function d(x,y).


Full Text: PDF

Published: 2021-02-04

How to Cite this Article:

Aarju -, Pawan Kumar, Balbir Singh, Weakly commuting mappings and its variants for generalized ψ-weak contraction, J. Math. Comput. Sci., 11 (2021), 1286-1304

Copyright © 2021 Aarju -, Pawan Kumar, Balbir Singh. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

J. Math. Comput. Sci.

ISSN: 1927-5307

Editorial Office: jmcs@scik.org

 

Copyright ©2021 JMCS